# SDR DALA2020022601419

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED RH DOOR JAMB BEAM ON STA 45 AND X=- 18 AT NLG WHEEL WELL AREA (FYT) ENTR 00983062 W SUMMARY OF NRC 600:RH DOOR JAMB BEAM ON STA 45 AND X=-18 AT NLG WHEEL WELL AREA WAS REPAIRED PER ETI-90-20-020 REV 2 AND ER/A 585590-14 REV. ORIGINAL ASSOCIATED ER/A 14-585590 ADDED FOR AC 9208 (1504497)
